# SDR AALA202001039008

- Difficulty date: January 2, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323
- Aircraft serial: 33524
- Aircraft time: 22,530 hours, 2,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Seat 4g
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY AISLE LIGHT BEHIND SEAT 4G BROKEN AND INOPERATIVE.***SUPPLEMENTAL ACTION SECT.4 AND 5: INSTALLED EMERGENCY AISLE LIGHT ASSY IAW 33-51-03.***(CLOSED)
